# SDR IPXA09855326

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56138593
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-70 EXT FUSELAGE, STA 11-18 L16L, REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM.  REPAIR ACCOMPLISHED PER TIMCO REO-G12624 AND IPXA EO DC8-5330-32375-A.
